Table of Contents Author Guidelines Submit a Manuscript
Advances in Meteorology
Volume 2017, Article ID 1351308, 11 pages
https://doi.org/10.1155/2017/1351308
Review Article

A Survey and Perspectives on Mathematical Models for Quantitative Precipitation Estimation Using Lightning

Departamento de Física, Departamento de Matemáticas, Universidad de Sonora, Blvd. Luis Encinas y Rosales s/n, 83000 Hermosillo, SON, Mexico

Correspondence should be addressed to Julio Waissman; xm.nosu.tam@namssiawoiluj

Received 1 February 2017; Accepted 27 April 2017; Published 17 July 2017

Academic Editor: Harry D. Kambezidis

Copyright © 2017 Carlos Manuel Minjarez-Sosa and Julio Waissman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.